# SDR YENA2025082800882

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 84,133 hours, 30,736 cycles
- Engine: Iae V2527A5
- Engine time: 42,785 hours, 15,526 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX691806
- Condition: Faulted
- Location: Zone 400
- Part time: 61,501 hours, 22,333 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1642, BZE-JFK. (AN EMERGENCY WAS DECLARED) "HYD GREEN #1 ENGINE PUMP INOP; REF L/P 4349090 ITEM #2 FOR REMOVED AND REPLACED OF ENG #1 PUMP, ENG #1 PRESSURE SWITCH, P/B SWITCH, RELAY ALSO REF L/P 4349091 ITEM #2 (REMOVED AND REPLACED PRESSURE SWITCH ( 1151GN) IAW AMM 29-32-12. OPS CHECK OK NO MSG NOTED NO LEAKS. FOR REMOVED AND REPLACED PRESSURE SWITCH (1151)GN) ACCOMPISHED IDLE RUN & LEAK CHK . NO FAULTS NOTED OPS CHK OK NO LEAKS NOTED A/C OK FOR SVC.IAW AMM 72-00-00
